MAUDE Adverse Event Report: CORDIS US CORP MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5021
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when the operator of a 5f mynxgrip vascular closure device (vcd) went to shuttle down, the sealant didn't deploy.Hemostasis was achieved with manual pressure in less than 30 minutes.There was no reported patient injury.The procedure was diagnostic and performed using an antegrade approach, and the deployer was mynx certified.The device was used in the femoral artery, which was verified to have a diameter greater than or equal to 5 mm, with no vessel tortuosity and no presence of peripheral vascular disease or calcium at the puncture site.The user confirmed the shuttle was fully deployed, no unusual force was applied during sheath retraction, and the advancer tube was not engaged or visible.The device is being returned for evaluation.

Brand Name
MYNXGRIP
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key24999787
Report Number3004939290-2026-00480
Device Sequence Number8777329
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)271112(10)F2530903
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2530903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown